BibTeX record journals/jifs/WangJ18

download as .bib file

@article{DBLP:journals/jifs/WangJ18,
  author    = {Li Wang and
               Lei Jin},
  title     = {Robust linear programming with {IT2} rough coefficients},
  journal   = {J. Intell. Fuzzy Syst.},
  volume    = {34},
  number    = {3},
  pages     = {1995--2001},
  year      = {2018},
  url       = {https://doi.org/10.3233/JIFS-17783},
  doi       = {10.3233/JIFS-17783},
  timestamp = {Wed, 24 Feb 2021 13:43:20 +0100},
  biburl    = {https://dblp.org/rec/journals/jifs/WangJ18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics